Tylenol 500 mg Paracetamol (4 pills)

0.33 $

Description

Tylenol 500mg Paracetamol 4 pills

Tylenol antipyretic tablets based on paracetamol from the Thai manufacturer of the Tylenol brand.

Effective Thai paracetamol Tylenol contains 4 tablets in a package, each 500 mg of paracetamol.

Method of using Thai paracetamol for fever and colds:

  • Adults take 1 or 2 tablets every 4 hours until the temperature drops.

Additional information

Weight 0.01 kg

Reviews

There are no reviews yet.

Be the first to review “Tylenol 500 mg Paracetamol (4 pills)”

Your email address will not be published. Required fields are marked *